MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Codes Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the reservoir did not lock in place into the insulin pump.The customer also stated that the piece was broken off of retainer ring.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with broken reservoir tube lip.Test reservoir does not lock properly inside the reservoir tube due to broken reservoir tube lip.
 
Additional Manufacturer Narrative
Device received with broken reservoir tube lip.Test reservoir does not lock properly inside the reservoir tube due to broken reservoir tube lip.R&d disposition ((b)(4)): for (b)(4), the retainer and case near the reservoir region failed due to environmental stress cracking (esc).In addition to damage near the retainer, this insulin pump had cracking down the back of the case along the battery tube, had minor scratches present on the lcd screen, and had minor scratches and/or dents present on the keypad.Last, the retainer has 2 residual notch(es) that are still intact.Upon retesting, the p-cap is able to be secured in place.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10378638
Report Number2032227-2020-159634
Device Sequence Number14343611
Product Code OZP
UDI-Device Identifier00763000365882
UDI-Public(01)00763000365882(17)230709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG4G78V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer09/01/2020
08/12/2021
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/03/2020
08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight67